MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO POWER LOAD; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO POWER LOAD; STRETCHER, WHEELED
Catalog Number 6390000000
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Date of Event 05/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device dropped the cot during loading, which resulted in the caregiver hurting their hand.Attempts are being made to gather additional details regarding the injury.
 
Additional Manufacturer Narrative
The injury reported was reported as not a significant injury.The manufacturing date has been corrected in section h4.The clinical signs code and health impact code have been corrected.
 
Event or Problem Description
It was reported that the device dropped the cot during loading, which resulted in the caregiver hurting their hand.The customer reported that there was not a significant injury from this event.

Brand Name
POWER LOAD
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brian thompson
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key19454679
Report Number0001831750-2024-00708
Device Sequence Number7165214
Product Code FPO
UDI-Device Identifier07613327261523
UDI-Public07613327261523
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K113598
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number6390000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/07/2024
Supplement Date Received by Manufacturer05/07/2024
Initial Report FDA Received Date06/03/2024
Supplement Report FDA Received Date09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown